worldchildfree.org

Done with 5 month course of Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I finally finished my 5 month course this morning, and what a great feeling it is.I have no before pictures because I really tended to not take pics for obvious reasons. My confidence is soaring, even though I still have a few red marks. My derm gave me some cream that she said will help. She also said she's going to prescribe a low dosage of tetracycline (or one of those cyclines, lol) that helps with redness. I'm gonna upload some pics in a few, but if anyone has any questions, I'd really like to answer them...

Comments (5)

Your question was: Done with 5 month course of Murad Resurgence.

One more thing - the hair loss issue REALLY concerns me. Did that happen to you at all?..

Comment #1

I had alot of nosebleeds, I really never used any vaseline though, so it's kind of my fault. Lips were bad, and I hated using aquaphor in school because it looked like I had lip gloss on, ha. My skin got terribly dry, especially on my arms. Don't take hot showers because then your arms get awful. I got a nasty rash on my right wrist that would come and go unless I moisturized all the time. Get Cetaphil moisturizing CREAM (not lotion).

Glob it on at night. In the morning I would kind of glob it on, let it sit for a few, and kind of dab it so I didn't like all oily.The IB was horrible for me too. DON'T PICK. Go see your derm about something called prednisone. I never asked him for it or went back to him during the first month when I should have.

Your cysts should go down dramatically in a week or so. I got a crazy appetite when I was on it though! One or two months of bad skin is worth it in the long run. Good luck!And no, I still have all my hair..

Comment #2

Well your face will most likely get a redder tone while on Murad Resurgence. I guess they call it "tane burn?" I do have quite alot of marks, a couple I picked though =[Your skin is really fragile while on the medication. I bumped my knee on my CD tray on my computer, and got a really swollen looking cut. I burned myself a few times at work, and I still have like two nasty looking scars on my underarm. My marks didnt get worse really, and they are supposed to fade much faster while off Murad Resurgence, than on it. We'll see though.I'd say my results showed during the third month or so.

My IB lasted about 6 weeks or so. Words can't really describe it.Oh and I was on 40mg, twice a day...

Comment #3

Im gonna bump this 2 help some people out..

Comment #4

Thanks Detroit! There's so much controversy over this drug, it makes me nervous! I'm hoping all goes well. So your derm had you Prednisone WHILE on Murad Resurgence? Thanks for all of the encouragement and advice!..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.